BibTeX record: journals/gc/Yan99

download as .bib file

@article{DBLP:journals/gc/Yan99,
  author    = {Guiying Yan},
  title     = {A New Result on Alspach's Problem},
  journal   = {Graphs and Combinatorics},
  year      = {1999},
  volume    = {15},
  number    = {3},
  pages     = {365--371},
  url       = {http://dx.doi.org/10.1007/s003730050070},
  doi       = {10.1007/s003730050070},
  timestamp = {Thu, 02 Oct 2014 12:42:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/gc/Yan99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}